# SDR RAIA2018081510001

- Difficulty date: August 11, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Control
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM FAILED, R2 PRIMARY PITCH TRIM CUTOUT SWITCH PUSHBUTTON POPS, CHECKED GOOD.
